# SDR IXXA2023040303

- Difficulty date: February 23, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N367AZ
- Make and model: Boeing 767319
- Aircraft serial: 26912
- Aircraft time: 122,038 hours, 23,588 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Rib
- Part number: 491B1340015
- Condition: Gouged
- Location: Zone 400
- Component: Thrust Reverser, Boeing
- Component part number: 491C1200000036
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OUTBOARD THRUST REVERSER INSIDE FWD STIFFENER GOUGED
